# SDR CA080314009

- Difficulty date: March 10, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb EMB-145LR
- Engine: Allsn AE3007A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B, M
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR ITT EXCEEDANCE, AUTO IFSD, SMOKE IN COCKPIT/CABIN, OIL DEBRIS ON ALL CHIP DETECTORS.  TEARDOWN OF ENGINE REVEAL NR 4 BEARING FAILURE AND ALSO NR 3 BEARING FAILURE.  EXCESSIVE DAMAGE IN COMPRESSOR AREA DUE TO BOTH SUPPORTING BEARING FAILURE.  FAILED COMPONENTS WILL BE SENT TO THE OEM FOR INVESTIGATION. (TC NR 20080314009)
